# SDR QXEA2021100100459

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 8,386 hours, 5,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FOR FLIGHT DECK AREA AND R1 DOOR AREA ILLUMINATE WHEN POWER IS REMOVED FROM AIRCRAFT WITH EMERGENCY LIGHTS SWITCH IN COCKPIT SELECTED OFF. C/W E175 FIM 33-50-00-810-816-A STEPS 1-6 A-H (1) (A-B). TRANSITORY CONDITION. EMERGENCY LIGHTS OFF WITH POWER REMOVED FROM AIRCRAFT.
